# SDR WX0A2014090472135

- Difficulty date: August 30, 2014
- Submitted: September 4, 2014
- Operation: Air carrier
- Aircraft: N862GA
- Make and model: Doug DC-9-83
- Aircraft serial: 49556
- Aircraft time: 69,320 hours, 38,432 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 593054763
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN LT SEAT TRACK IS CORRODED AT STATION 200 LBL 44.  REMOVED DAMAGE SECTION OF SEAT TRACK, FABRICATED REPAIRS SLICE & INSTALLED SLICE & NEW SEAT TRACK IAW SRM 53-05 FIG 4F WORK ORDER 228223 M301 284 WORK ORDER 1011150 2400 - 0105.
